# SDR SWAA2021072122601

- Difficulty date: January 29, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT Z-ANGLE RH SIDE SUPPORT WEB HAS EVIDENCE OF CORROSION FROM STA 747 TO STA 767 RBL 21 AND W/L 158 / REMOVED CORROSION ON Z-ANGLE SUPPORT WEB FROM STA 747 - 767. NO PUBLISHED LIMITS FOUND. OUT OF LIMITS. REMOVED SUPPORT WEB AND DRILLED UP NEW SUPPORT WEB P/N 146A1500-8. INSTALLED SUPPORT WEB IAW SRM 51-40-02-0G-0. REFERENCE USED 51-40-05-0G-0 AND 53-00-53-1A-2 AND DWG 146A7502 REV A (STAT 747 TO 767 RBL 21' AND W/L 158) P/N 146A7505-8 ATAG WN9928
